# SDR UPS09654541

- Difficulty date: January 25, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 35,871 hours, 11,516 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: 111T200811
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/DECK - STA 796, WL 196, LBL 33 FUEL TANK FWD UPPER CHORD FOUND CRACK 2.25 INCHES.  FUEL TANK FRONT SPAR STIFFENER REPAIRED AS PER HX RS R57-11-36259 JUST AT STA 786, LBL 33, BETWEEN WL 173 AND 196.  THIS IS CLASSIFIED AS A MAJOR REPAIR WITH MATERIAL 2024T351-4000INX6000IN AND 2024T351-0250IN, REPAIR SIZE IS 23 INCH LENGTH X 3.5 INCH WIDTH REF UPS EO B767-5710-32138-A.
